The canonical height of an algebraic point on an elliptic curve

G. Everest, T. Ward

Research output: Contribution to journalArticle

10 Citations (Scopus)
2 Downloads (Pure)

Abstract

We use elliptic divisibility sequences to describe a method for computing the global canonical height of an algebraic point on an elliptic curve. This method requires almost no knowledge of the number field or the curve, is simple to implement, and requires no factorization. The accuracy of the method is discussed.
Original languageEnglish
Pages (from-to)331-342
Number of pages12
JournalNew York Journal of Mathematics
Volume6
Publication statusPublished - 2000

Cite this